I had Juvederm injected in my lips 7 months ago (2 syringes injected). The injector injected it on the sides of my mouth (around the corners) as well as on the sides, little at the peak of the lips. I have a natural small mouth with a pout with very little volume. I didn't like the result so I went back to have some of the product dissolved. A month after, the product still affects the way I pout. So I went in again to get some more dissolving product injected, and had some more injected 2 months later. So its been 3 days later since the dissolving product was injected and I feel it looks puffier. Why do I still have the puffiness on the corners of my mouth? Will my mouth ever go back to its natural state? Do injections change your normal mouth for life?
Puffiness on Mouth Corners After Juvederm
Doctor Answers (1)
Ideas for why corners are still full
Perhaps the fullness at the corners of your mouth has to do with the location of the placement of the other filler around your mouth. Or, the person dissolving the filler is not doing it properly and it's still there. You may want to go for a second opinion by someone who does alot of filler injections.
Injections of Juvederm do not change your mouth permanently. Around the mouth, results tend to last around 6 to 12 months.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.